# SDR SWAA2025121136452

- Difficulty date: November 18, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 29,314 hours, 14,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SECTION FLOORBEAM CRACKED AT BS 540, LBL 1.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02.
